# SDR QXEA0202044

- Difficulty date: December 1, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 2,389 hours, 2,880 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEG - CREW WAS UNABLE TO SLOW THE AIRCRAFT ADEQUATELY AND THE LEFT MAIN TIRE WAS DAMAGED BY THE OVERRUN LIGHTS.  THE AIRCRAFT WAS INSPECTED, THE NR 1 AND NR 3 MAIN TIRES WERE CHANGED AND THE CENTRAL DIAGNOSTICS SYSTEM WAS INTERROGATED.  NO FAULT WERE FOUND IN THE CDS AND NO FAULTS WERE FOUND WITH THE ANTI-SKID SYSTEM OR PROPELLERS.  TAXI CHECKS AND BRAKE FUNCTIONAL CHECKS WERE PERFORMED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
